# SDR FDEA201506262070

- Difficulty date: June 26, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FIXED LE ABOVE NR 6 SLAT, FOUND WITH DEEP GOUGE AT XOS 855.964.  REPAIRED IAW SRM 57-40-02-2R REPAIR 3 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
